# SDR HNAA2009051300147

- Difficulty date: May 10, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 34,125 hours, 35,298 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1013075
- Condition: Broken
- Location: Cabin
- Part time: 34,125 hours, 35,298 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE RED FLOOR LIGHT INOP.  INSPECTED WIRE, FOUND TO BE BROKEN.  REMOVED AND REPLACED EMERGENCY LIGHT MARKER.
